Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 47, NWS Birmingham, AL

June 6, 20145 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 3:31 PM CDT for 5 counties in Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:31 PM CDT (20:31 UTC)
Expired
Jun 6, 2014, 4:13 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Blount County, AL, Calhoun County, AL, Jefferson County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 80 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 11:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1535 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WUUS54 KBMX 062031
SVRBMX
ALC009-015-073-115-121-062130-
/O.NEW.KBMX.SV.W.0047.140606T2031Z-140606T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BLOUNT COUNTY IN ALABAMA...
  WESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  NORTHEASTERN JEFFERSON COUNTY IN ALABAMA...
  ST. CLAIR COUNTY IN ALABAMA...
  NORTHEASTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 430 PM CDT

* AT 325 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM JACKSONVILLE STATE UNIVERSITY TO COUNTY
  LINE...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FORT MCCLELLAN...SAKS...ODENVILLE...TRUSSVILLE...ANNISTON...WEST
  END-COBB TOWN...COBB TOWN AND MOODY.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 31 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 136 THROUGH 188...
INTERSTATE 59 EXIT NUMBERS 137 THROUGH 166...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3362 8569 3360 8574 3356 8575 3356 8579
      3350 8585 3349 8591 3347 8638 3350 8638
      3350 8648 3354 8648 3354 8651 3347 8661
      3386 8674 3389 8611 3384 8605 3390 8596
      3390 8584
TIME...MOT...LOC 2031Z 334DEG 18KT 3380 8578 3377 8668

$$

61
2 follow-up statements
096 
WWUS54 KBMX 062052
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT FRI JUN 6 2014

ALC009-073-062102-
/O.CAN.KBMX.SV.W.0047.000000T0000Z-140606T2130Z/
BLOUNT AL-JEFFERSON AL-
352 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
SOUTH CENTRAL BLOUNT COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8584 3362 8569 3360 8574 3356 8575
      3356 8579 3350 8585 3347 8638 3350 8638
      3350 8648 3354 8648 3354 8651 3379 8654
      3389 8611 3386 8609 3384 8605 3390 8596
TIME...MOT...LOC 2052Z 334DEG 18KT 3376 8577 3368 8651

$$

ALC015-115-121-062130-
/O.CON.KBMX.SV.W.0047.000000T0000Z-140606T2130Z/
CALHOUN AL-ST. CLAIR AL-TALLADEGA AL-
352 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TALLADEGA...ST. CLAIR AND WESTERN CALHOUN COUNTIES UNTIL 430 PM
CDT...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WEAVER TO ARGO...MOVING SOUTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  FORT MCCLELLAN...SAKS...MOODY...ANNISTON...WEST END-COBB TOWN...
  COBB TOWN...PELL CITY...OXFORD...BRANCHVILLE AND BLUE MOUNTAIN.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 147 THROUGH 188...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8584 3362 8569 3360 8574 3356 8575
      3356 8579 3350 8585 3347 8638 3350 8638
      3350 8648 3354 8648 3354 8651 3379 8654
      3389 8611 3386 8609 3384 8605 3390 8596
TIME...MOT...LOC 2052Z 334DEG 18KT 3376 8577 3368 8651

$$

61
794 
WWUS54 KBMX 062113
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT FRI JUN 6 2014

ALC015-115-121-062123-
/O.CAN.KBMX.SV.W.0047.000000T0000Z-140606T2130Z/
CALHOUN AL-ST. CLAIR AL-TALLADEGA AL-
413 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLADEGA...ST.
CLAIR AND WESTERN CALHOUN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8584 3362 8569 3360 8574 3356 8575
      3356 8579 3350 8585 3347 8638 3350 8638
      3350 8648 3354 8648 3354 8651 3379 8654
      3389 8611 3386 8609 3384 8605 3390 8596
TIME...MOT...LOC 2113Z 334DEG 18KT 3366 8572 3359 8646

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 6, 3:29 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI JUN 6 2014

.DISCUSSION...

COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST
COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL
MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL
MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING
AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT
OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR
MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING.

THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN
ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES
CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS
LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE
DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE
MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE
ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE
AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY
TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE
FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND
CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA.

FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES
ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR
NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO
DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG
STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON
SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW
SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD
THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR
CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE
POSSIBLE.

MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK
UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH
WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN
CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE
CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA
OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH
WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY
HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL
FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP
CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER
MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY
ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING
INTO THE AREA.

14/73

&&

.AVIATION...
18Z TAF DISCUSSION.

CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO
LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO
HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT
MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE
AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON.

NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS
ARE WORKING ON EQUIPMENT AT THIS TIME.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  88  68  88  67 /  50  40  30  50  30
ANNISTON    68  88  70  87  70 /  50  40  30  40  30
BIRMINGHAM  71  89  72  89  70 /  40  40  30  40  30
TUSCALOOSA  71  91  72  91  70 /  30  40  20  40  20
CALERA      70  89  71  89  70 /  40  40  20  40  20
AUBURN      69  87  70  86  69 /  60  30  30  40  20
MONTGOMERY  71  91  72  91  71 /  40  40  20  40  20
TROY        70  90  71  90  70 /  60  40  20  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 11:56 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 AM CDT FRI JUN 6 2014

ALZ011>015-017>050-071700-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1156 AM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA
THROUGH AROUND 10 PM...AS A STATIONARY FRONTAL BOUNDARY MEANDERS
ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND
LOCALIZED FLOODING WILL BE THE THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND TONIGHT.

08/MK

In the hours before

Special weather statement, Jun 6, 1:37 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT FRI JUN 6 2014

ALZ026-027-061900-
ST. CLAIR AL-TALLADEGA AL-
137 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA AND SOUTHERN
ST. CLAIR COUNTIES UNTIL 200 PM CDT...

AT 132 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PELL CITY...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RIVERSIDE...
  LINCOLN...
  HONDA MANUFACTURING OF ALABAMA...
  EASTABOGA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3368 8614 3368 8606 3365 8603 3360 8602
      3360 8600 3359 8599 3353 8628 3364 8635
      3372 8617
TIME...MOT...LOC 1837Z 254DEG 16KT 3361 8625

61
Special weather statement, Jun 6, 3:07 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT FRI JUN 6 2014

ALZ019-062030-
CALHOUN AL-
307 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN COUNTY UNTIL
330 PM CDT...

AT 302 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR JACKSONVILLE...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PIEDMONT...
  KNIGHTENS CROSSROADS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3389 8553 3389 8560 3387 8560 3387 8564
      3385 8563 3384 8559 3381 8559 3377 8564
      3371 8564 3372 8573 3389 8597 3395 8580
      3394 8574 3396 8574 3397 8570 3395 8553
TIME...MOT...LOC 2007Z 241DEG 10KT 3380 8570

61
Special weather statement, Jun 6, 3:24 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT FRI JUN 6 2014

ALZ026-062100-
ST. CLAIR AL-
324 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
400 PM CDT...

AT 321 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ASHVILLE TO
7 MILES SOUTHEAST OF STEELE...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ASHVILLE...
  RAGLAND...
  CALDWELL...
  NEELY HENRY DAM...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3390 8614 3390 8611 3386 8609 3386 8606
      3384 8606 3383 8605 3379 8606 3376 8605
      3373 8611 3372 8624 3382 8643 3390 8634
      3391 8615
TIME...MOT...LOC 2024Z 301DEG 8KT 3384 8636 3386 8610

61
Local storm report, Jun 6, 3:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     4 ESE JACKSONVILLE      33.79N 85.69W
06/06/2014                   CALHOUN            AL   FIRE DEPT/RESCUE

            SEVERAL TREES WERE BLOWN DOWN AND ONE BUILDING DESTROYED
            ALONG WHITES GAP ROAD AND ON OLD HIGHWAY 9.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:37 PM CDTSpecial Weather StatementBMXSt. Clair23 min
Jun 6, 2:31 PM CDTSevere Thunderstorm WarningBMXBlount59 min
Jun 6, 3:07 PM CDTSpecial Weather StatementBMXCalhoun23 min
Jun 6, 3:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne47 min
Jun 6, 3:24 PM CDTSpecial Weather StatementBMXSt. Clair36 min
Jun 6, 3:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Etowah2 hr
Jun 6, 3:44 PM CDTSpecial Weather StatementBMXWalker31 min
Jun 6, 4:07 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Jun 6, 4:11 PM CDTSpecial Weather StatementBMXJefferson64 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa47 min
Jun 6, 4:34 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa41 min
Jun 6, 4:58 PM CDTSevere Thunderstorm WarningBMXBullock, Macon47 min
Jun 6, 5:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jun 6, 5:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa62 min
Jun 6, 5:17 PM CDTSpecial Weather StatementBMXChilton43 min
Jun 6, 5:36 PM CDTSevere Thunderstorm WarningBMXChilton39 min
Jun 6, 5:37 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more3 hr
Jun 6, 5:50 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 6, 6:02 PM CDTSpecial Weather StatementBMXAutauga43 min
Jun 6, 6:09 PM CDTSpecial Weather StatementBMXHale51 min
Jun 6, 6:15 PM CDTSpecial Weather StatementBMXBibb, Hale, Perry45 min
Jun 6, 6:27 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery48 min
Jun 6, 6:34 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Montgomery41 min
Jun 6, 6:39 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry51 min
Jun 6, 6:44 PM CDTAreal Flood AdvisoryBMXAutauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.